# SDR YYFA201401310001

- Difficulty date: January 31, 2014
- Submitted: February 2, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,628 hours, 41,824 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TAKING THE RUNWAY FOR DEPARTURE, A LARGE GRINDING MECHANICAL NOISE FROM NOSE WHEEL HEARD & NOTICED WHEN LINED UP IN THE RUNWAY.  NOSE WHEEL WAS CONTROLLABLE POORLY.
